Advertisement

Uniform Regularity in a Wedge and Regularity of Traces of CR Functions

  • 49 Accesses

  • 2 Citations

Abstract

We discuss in Sect. 1 the property of regularity at the boundary of separately holomorphic functions along families of discs and apply, in Sect. 2, to two situations. First, let \(\mathcal{W}\) be a wedge of ℂn with C ω, generic edge ℰ: a holomorphic function f on \(\mathcal{W}\) has always a generalized (hyperfunction) boundary value bv(f) on ℰ, and this coincides with the collection of the boundary values along the discs which have C ω transversal intersection with ℰ. Thus Sect. 1 can be applied and yields the uniform continuity at ℰ of f when bv(f) is (separately) continuous. When \(\mathcal{W}\) is only smooth, an additional property, the temperateness of f at ℰ, characterizes the existence of boundary value bv(f) as a distribution on ℰ. If bv(f) is continuous, this operation is consistent with taking limits along discs (Theorem 2.8). By Sect. 1, this yields again the uniform continuity at ℰ of tempered holomorphic functions with continuous bv. This is the theorem by Rosay (Trans. Am. Math. Soc. 297(1):63–72, 1986), in whose original proof the method of “slicing” by discs is not used.

As related literature we mention, among others, Sato et al. (Lecture Notes in Mathematics, vol. 287, pp. 265–529, Springer, Berlin, 1973), Komatsu (J. Fac. Sci., Univ. Tokyo Sect. IA, Math. 19:201–214, 1972), Hörmander (Grundlehren der mathematischen Wissenschaften, vol. 256, Springer-Verlag, Berlin, 1984), Cordaro and Treves (Annals of Mathematics Studies, vol. 136, Princeton University Press, Princeton, 1994), Baouendi et al. (Princeton Mathematical Series, Princeton University Press, Princeton, 1999) and Berhanu and Hounie (Math. Z. 255:161–175, 2007).

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 99

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    Ajrapetyan, R., Henkin, G.: Analytic continuation of CR functions through the “edge of the wedge”. Dokl. Akad. Nauk SSSR 259, 777–781 (1981)

  2. 2.

    Baouendi, S., Chang, C.H., Treves, F.: Microlocal analyticity and extension of CR functions. J. Differ. Geom. 18, 331–391 (1983)

  3. 3.

    Baouendi, M.S., Ebenfelt, P., Rothschild, L.P.: Real Submanifolds in Complex Space and Their Mappings. Princeton Mathematics Series. Princeton University Press, Princeton (1999)

  4. 4.

    Baouendi, M.S., Treves, F.: A property of the functions and distributions annihilated by a locally integrable system of complex vector fields. Ann. Math. (2) 114, 387–421 (1981)

  5. 5.

    Baouendi, M.S., Treves, F.: About holomorphic extension of CR functions on real hypersurfaces in complex space. Duke Math. J. 51, 77–107 (1984)

  6. 6.

    Baracco, L., Zampieri, G.: Separate real analyticity and CR extendibility. Forum Math. 21(3), 519–531 (2009)

  7. 7.

    Berhanu, S., Cordaro, P.D., Hounie, J.: Introduction to Involutive Structures. Cambridge University Press, Cambridge (2007)

  8. 8.

    Berhanu, S., Hounie, J.: On the F. and M. Riesz theorem on wedges with edges of class C 1,α. Math. Z. 255, 161–175 (2007)

  9. 9.

    Cordaro, P.D., Trèves, F.: Hyperfunctions on Hypo-analytic Manifolds. Annals of Mathematics Studies, vol. 136. Princeton University Press, Princeton (1994)

  10. 10.

    Hörmander, L.: The Analysis of Linear Partial Differential Operators. Grundlehren der mathematischen Wissenschaften, I, vol. 256. Springer-Verlag, Berlin (1984)

  11. 11.

    Komatsu, H.: A local version of Bochner’s tube theorem. J. Fac. Sci., Univ. Tokyo Sect. IA, Math. 19, 201–214 (1972)

  12. 12.

    Rosay, J.P.: A propos de “wedges” et d’“edges” et de prolongements holomorphes. Trans. Am. Math. Soc. 297(1), 63–72 (1986)

  13. 13.

    Sato, M., Kashiwara, M., Kawai, T.: In: Hyperfunctions and pseudo-differential equations. Lecture Notes in Mathematics, vol. 287, pp. 265–529. Springer-Verlag, Berlin (1973)

  14. 14.

    Siciak, J.: Analyticity and separate analyticity of functions defined on lower dimensional subsets of ℂn. Zesz. Nauk. Uniw. Jagiell., Pr. Mat. 13, 53–70 (1969)

  15. 15.

    Taylor, M.: Partial Differential Equations I. Applied Mathematics Series, vol. 115. Springer-Verlag, Berlin (1991)

Download references

Author information

Correspondence to Luca Baracco.

Additional information

Communicated by S. Bell.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Baracco, L., Pinton, S. & Khanh, T.V. Uniform Regularity in a Wedge and Regularity of Traces of CR Functions. J Geom Anal 20, 996–1007 (2010) doi:10.1007/s12220-010-9132-5

Download citation

Keywords

  • Separately holomorphic functions
  • CR functions
  • Hyperfunctions

Mathematics Subject Classification (2000)

  • 32D10
  • 32U05
  • 32V25